Polynomial algorithms for parametric minquantile and maxcovering planar location problems with locational constraints
Emilio Carrizosa () and
Frank Plastria ()
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research, 1998, vol. 6, issue 2, 179-194
Keywords: maximal covering; minimal quantile; single facility location; Euclidean distance; polyhedral distance; sensitivity analysis; 90B85; 90C31 (search for similar items in EconPapers)
Date: 1998
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
http://hdl.handle.net/10.1007/BF02564786 (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:spr:topjnl:v:6:y:1998:i:2:p:179-194
Ordering information: This journal article can be ordered from
http://link.springer.de/orders.htm
DOI: 10.1007/BF02564786
Access Statistics for this article
TOP: An Official Journal of the Spanish Society of Statistics and Operations Research is currently edited by Juan José Salazar González and Gustavo Bergantiños
More articles in TOP: An Official Journal of the Spanish Society of Statistics and Operations Research from Springer, Sociedad de Estadística e Investigación Operativa
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().